# SDR USAA010352

- Difficulty date: April 4, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Part time: 50,347 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND WEB CRACKED 2 INCHES, STATION 670-672 RBL 25 MWW CEILING.  INSTALLED SPLICE PLATE, STIFFENERS, ANGLES WEB REPAIR PER EA 69183.  (M)
